Advil Childrens 2-7 Years Pain & Fever Relief 20 Chewable Tablets

More Views

Advil Childrens 2-7 Years Pain & Fever Relief 20 Chewable Tablets

Availability: In stock

Product Overview
Advil Children's Pain & Fever Relief Chewable Tablets may help to relieve pain and reduce fever for up to 8 hours.
Price:
$6.99
OR
Product Description

Details

Advil Children's Pain & Fever Relief Chewable Tablets may help to relieve pain and reduce fever for up to 8 hours. These tablets have a great raspberry flavour and are easy to chew. They may help to provide relief from pain and discomfort associated with earache, headache, minor aches, colds & flu, sore throats and sprains & strains.
Dosage

Use weight to dose if possible otherwise use age. Tablets should be chewed, not to be swallowed whole. Doses below can be repeated every 6-8 hours, while symptoms persist. Do not exceed 4 doses in 24 hours. Children Ave body weight Dose 2 to under 4 years 12 to 16 kg 1 tablets 4 to under 6 years 16 to 20 kg 1 ½ tablets 6 to 7 years 20 to 22 kg 2 tablets Do not use this product in children under two years of age. If pain or fever worsen or lasts for more than a few days patient should stop use and consult a doctor.

Active Ingredients

Ibuprofen 100mg. Advil Childrens 2 -7 Years Pain & Fever Relief Chewable Tablets also contain the following inactive ingredients; Gelatine, Cellacephate, Aspartame, Silica-Colloidal Anhydrous, Dye Lake Blend LB-1866, Flavour Blue Raspberry MC009637, Magnasweet 135, Mannitol, Microcrystalline Cellulose, Sodium Starch Glycolate and Magnesium Stearate.

Warnings

Do not use this product in children under two years of age. If pain or fever worsen or lasts for more than a few days patient should stop use and consult a doctor. Do not use this product for more than a few days at a time without medical advice. Do not use if your child has a current or past history of a stomach ulcer or bleeding disorder, if your child has impaired kidney function or heart failure or if your child is allergic to ibuprofen, aspirin or other anti-inflammatory medicines or any other component of this product. Consult your doctor before using this product if your child has asthma, urticaria or rhinitis, high blood pressure, heart or liver disease, stomach pain, indigestion or kidney problems, your child has not been taking fluids or has lost fluids during continuous vomiting or diarrhoea, your child is taking other medicines regularly or medicines containing ibuprofen, aspirin or other anti-inflammatory ingredients or blood thinners, your child is taking aspirin for heart attack or stroke because ibuprofen may decrease this benefit of aspirin or your child is under doctor’s care for a serious condition. Stop use and consult your doctor immediately if you see any adverse reactions to this medicine. This product contains Aspartame - Phenylketonurics: contains Phenylalanine. Also contains up to 4g of mannitol (from wheat - gluten) and 58mg of sorbitol per maximum daily dose, which may have a laxative effect or cause diarrhoea.

Complementary Products